MathSciNet Relay Station
MathSciNet bibliographic data
MR1344833 11R16 (11R29)
McCall, Thomas M.; Parry, Charles J.; Ranalli, Ramona Imaginary bicyclic biquadratic fields with cyclic $2$-class group. J. Number Theory 53 (1995), no. 1, 88–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement